Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 10, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Mar 14, 2018, 3:07 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 15, 2018, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2018, 3:07 AM MDT (09:07 UTC)
- In effect from
- Mar 15, 2018, 12:00 PM MDT
- Expired
- Mar 15, 2018, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 9.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2731 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971 WWUS74 KEPZ 140907 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 307 AM MDT Wed Mar 14 2018 ...Windy with Blowing Dust Across New Mexico and West Texas Thursday Afternoon and Early Evening... .An upper level disturbance will combine with a surface low pressure system to the east to generate windy conditions across southern New Mexico and west Texas Thursday afternoon and early evening. West winds will have sustained speeds around 30 mph with gusts around 50 mph but stronger winds may occur over the higher mountains and along eastern slopes. Blowing dust may lower the visibility to less than mile over a few locations creating dangerous driving conditions. NMZ401>417-TXZ418>424-142200- /O.NEW.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/ Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Cliff, Buckhorn, Gila Hot Springs, Mule Creek, Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 307 AM MDT Wed Mar 14 2018 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from noon to 8 PM MDT Thursday. * TIMING...Winds will increase during the late morning and early afternooon with maximum speeds between 3 PM and 6 PM. * WINDS...Sustained wind speeds will be around 30 mph with gusts to 50 mph most areas. However gusts around 60 mph may occur over the higher mountains and along eastern slopes. * IMPACTS...The winds will create hazardous driving conditions especially for high profile vehicles. Blowing dust will lower the visibility to under a mile over a few locations including portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg making driving especially dangerous. The winds may also cause minor property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rogash
3 follow-up statements
121 WWUS74 KEPZ 142134 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 334 PM MDT Wed Mar 14 2018 ...Windy with Blowing Dust Across New Mexico and West Texas Thursday Afternoon and Early Evening... .An upper level disturbance will combine with a surface low pressure system to the east to generate windy conditions across southern New Mexico and west Texas Thursday afternoon and early evening. West winds will have sustained speeds around 30 to 40 mph with gusts around 50 mph, but stronger winds may occur over the higher mountains and along eastern slopes. Blowing dust may lower the visibility to less than mile over a few locations creating dangerous driving conditions. NMZ401-142245- /O.CAN.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/ Upper Gila River Valley- Including the cities of Cliff, Buckhorn, Gila Hot Springs, and Mule Creek 334 PM MDT Wed Mar 14 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Wind Advisory. West winds will still be gusty, though mostly in the 15 to 25 mph range with a few gusts to 30 mph. $$ NMZ402>417-TXZ418>424-151100- /O.CON.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 334 PM MDT Wed Mar 14 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... * TIMING...Winds will increase during the late morning and early afternoon with maximum speeds between 3 PM and 6 PM. * WINDS...Sustained wind speeds will be around 30 to 40 mph with gusts to 50 mph most areas. However gusts around 60 mph may occur over exposed areas of higher mountains and along eastern slopes. * IMPACTS...The winds will create hazardous driving conditions especially for high profile vehicles. Blowing dust will lower the visibility to under a mile over a few locations including portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg making driving especially dangerous. The winds may also cause minor property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hefner
866 WWUS74 KEPZ 151211 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 611 AM MDT Thu Mar 15 2018 ...Windy with Blowing Dust Across New Mexico and West Texas This Afternoon and Early This Evening... .An upper level disturbance will combine with a surface low pressure system to the east to generate windy conditions across southern New Mexico and west Texas this afternoon and early this evening. West winds will have sustained speeds around 30 to 40 mph with gusts around 50 mph, but stronger winds may occur over the higher mountains and along eastern slopes. Blowing dust may lower the visibility to less than mile over a few locations creating dangerous driving conditions. NMZ402>417-TXZ418>424-160000- /O.CON.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 611 AM MDT Thu Mar 15 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * TIMING...Winds will increase during the late morning and early afternoon with maximum speeds between 3 PM and 6 PM. * WINDS...Sustained wind speeds will be around 30 to 40 mph with gusts to 50 mph most areas. However gusts around 60 mph may occur over exposed areas of higher mountains and along eastern slopes. * IMPACTS...The winds will create hazardous driving conditions especially for high profile vehicles. Blowing dust will lower the visibility to under a mile over a few locations including portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg making driving especially dangerous. The winds may also cause minor property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rogash
566 WWUS74 KEPZ 151737 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1137 AM MDT Thu Mar 15 2018 ...Windy with Blowing Dust Across New Mexico and West Texas This Afternoon and Early This Evening... .An upper level disturbance will combine with a surface low pressure system to the east to generate windy conditions across southern New Mexico and west Texas this afternoon and early this evening. West winds will have sustained speeds around 30 to 40 mph with gusts around 50 mph, but stronger winds may occur over the higher mountains and along eastern slopes. Blowing dust may lower the visibility to less than mile over a few locations creating dangerous driving conditions. NMZ414>416-160200- /O.UPG.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/ /O.NEW.KEPZ.HW.W.0001.180315T1800Z-180316T0200Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1137 AM MDT Thu Mar 15 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... The National Weather Service in El Paso Tx/Santa Teresa has issued a High Wind Warning, which is in effect until 8 PM MDT this evening. The Wind Advisory is no longer in effect. * TIMING...Winds will increase during the late morning and early afternoon with maximum speeds between 3 PM and 6 PM. * WINDS...Sustained wind speeds will be around 35 to 45 mph with gusts to 60 mph most areas. However gusts around 70 mph may occur over exposed areas of higher mountains and along eastern slopes. * IMPACTS...The winds will create hazardous driving conditions especially for high profile vehicles. Blowing dust will lower the visibility to under a mile over a few locations. The winds may also cause minor property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ402>413-417-TXZ418>424-160200- /O.CON.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 1137 AM MDT Thu Mar 15 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...Winds will increase during the late morning and early afternoon with maximum speeds between 3 PM and 6 PM. * WINDS...Sustained wind speeds will be around 30 to 40 mph with gusts to 50 mph most areas. However gusts around 60 mph may occur over exposed areas of higher mountains and along eastern slopes. * IMPACTS...The winds will create hazardous driving conditions especially for high profile vehicles. Blowing dust will lower the visibility to under a mile over a few locations including portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg making driving especially dangerous. The winds may also cause minor property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 14, 2:38 AM MDT, 29 minutes earlier.
Area forecast discussion, Mar 14, 2:38 AM MDT, 29 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 238 AM MDT Wed Mar 14 2018 .SYNOPSIS... High pressure will bring seasonably warm dry weather across southern New Mexico and west Texas today. A strong low pressure system and upper disturbance will produce windy and warm conditions with blowing dust on Thursday followed by slightly cooler but still near normal temperatures Friday and Saturday. Windy conditions may return on Sunday as another low pressure system with a weak cold front moves across the region. && .DISCUSSION... Very spring like zonal progressive pattern expected for the forecast period. For today short wave ridge will move across the Rocky Mountains with low level southeast winds becoming southerly across southern New Mexico and west Texas. This will bring seasonably warm dry weather. Despite ridge aloft expect more extensive cirrus cloud coverage as long fetch off the Pacific continues to advect high level water vapor. Much more active and complex situation will occur on Thursday. Early this morning a very deep eastern Pacific upper low was dropping southward toward the Oregon coast with trailing trough axis extending far to the south to the northern Baja coast. Late tonight and Thursday a rather vigorous vorticity maximum/short wave will eject eastward ahead of primary trough with this feature moving across New mexico/far west Texas Thursday afternoon. Strong PVA/divergence aloft plus initial downslope flow will support pronounced lee cyclogenesis over eastern Colorado with pressure falls and low level cyclonic circulation extending into the CWA. Pressure/height gradients tighten through the troposphere with low and mid level westerly winds advecting warm dry air mass. Thus with surface heating dry lapse rates should exist from the ground to 600 mb allowing for deep mixing. Overall scenario indicates windy conditions Thursday afternoon and early evening with wind speeds around advisory levels though possibly higher speeds may occur over the higher terrain or along eastern slopes. Also expect blowing dust to be more widespread as well. While air mass will be dry dynamic forcing may prove barely sufficient for isolated light rain showers far eastern zones tomorrow. By early Friday upper wave will be east of the Rockies while upper low to the west drifts slowly into northern California. This pattern will produce a zonal flow across the CWA Friday with dry seasonably warm conditions and lighter winds. Saturday and Sunday upper low drifts further east toward the northern and central Rockies with gradients again strengthening across southern New Mexico and west Texas. Lee surface troughing develops through eastern New Mexico by Saturday afternoon with wind speeds expected around the breezy category. However another strong upper vort max/short wave expected to eject to the northeast across New Mexico on Sunday with dynamics associated with 130 kt upper jet streak generating deep lee cyclone over Texas panhandle. Low and mid level gradients will consequently further strengthen resulting in another windy day with possible blowing dust on Sunday. An attendant Pacific cold front will also move across the region causing temperatures to cool a little below normal Monday. However westerly winds should support warmer and more dry weather next Tuesday and Wednesday. && .AVIATION...valid 14/12z-15/12z. VFR conditions with skies mostly SCT100 BKN250. Surface winds around 10 to 20KT. && .FIRE WEATHER... High pressure will bring seasonably warm dry weather across southern New Mexico and west Texas today. A strong low pressure system and upper disturbance will produce windy and warm conditions with blowing dust on Thursday followed by slightly cooler but still near normal temperatures Friday and Saturday. Wind gusts around 50 mph will combine with warm temperatures and low humidity to cause possible Red Flag conditions for much of the area Thursday afternoon. Windy conditions may return on Sunday as another low pressure system with a weak cold front moves across the region. && .PRELIMINARY POINT TEMPS/POPS... El Paso 73 55 76 49 / 0 0 0 0 Sierra Blanca 66 51 75 45 / 0 0 10 0 Las Cruces 70 48 74 42 / 0 0 0 0 Alamogordo 69 46 72 42 / 0 0 0 0 Cloudcroft 53 35 52 30 / 0 0 10 0 Truth or Consequences 69 49 71 41 / 0 0 0 0 Silver City 65 41 62 34 / 0 10 10 0 Deming 70 47 72 41 / 0 0 0 0 Lordsburg 73 46 70 41 / 0 0 0 0 West El Paso Metro 72 54 74 48 / 0 0 0 0 Dell City 70 46 77 44 / 0 0 10 0 Fort Hancock 71 53 79 47 / 0 0 10 0 Loma Linda 68 48 71 44 / 0 0 0 0 Fabens 74 49 77 47 / 0 0 0 0 Santa Teresa 72 51 74 45 / 0 0 0 0 White Sands HQ 70 52 74 44 / 0 0 0 0 Jornada Range 69 45 73 38 / 0 0 0 0 Hatch 72 45 74 38 / 0 0 0 0 Columbus 74 50 74 41 / 0 0 0 0 Orogrande 71 52 74 45 / 0 0 0 0 Mayhill 60 43 62 36 / 0 0 10 0 Mescalero 60 39 60 34 / 0 0 10 0 Timberon 58 37 59 34 / 0 0 10 0 Winston 67 42 63 32 / 0 0 10 0 Hillsboro 67 44 68 37 / 0 0 0 0 Spaceport 68 42 72 37 / 0 0 0 0 Lake Roberts 66 39 61 30 / 0 10 10 0 Hurley 67 40 65 34 / 0 0 0 0 Cliff 70 37 68 33 / 0 10 10 0 Mule Creek 69 38 64 34 / 0 0 10 0 Faywood 68 43 66 36 / 0 0 0 0 Animas 75 46 72 41 / 0 0 0 0 Hachita 74 46 72 41 / 0 0 0 0 Antelope Wells 76 49 72 41 / 0 0 0 0 Cloverdale 73 45 68 41 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...Wind Advisory from noon to 8 PM MDT Thursday for NMZ401>417. TX...Wind Advisory from noon to 8 PM MDT Thursday for TXZ418>424. && 05 Rogash
Hazardous weather outlook, Mar 13, 7:30 AM MDT, 19 hours 37 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 730 AM MDT Tue Mar 13 2018 NMZ401>417-TXZ418>424-141200- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 730 AM MDT Tue Mar 13 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday West to southwest winds of 20 to 30 mph with localized gusts 40 to 50 mph will be possible Thursday afternoon as an upper level disturbance affects the area. Windy conditions may return towards the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.